Jenny was due to start a new medicine in January but quickly found out that it did not react well with one of the tablets that she was already on (Clonazepam, which she takes as a sleeping tablet). Also, they both prevent each other from working. So it was decided that Jenny was going to gradually come off the Clonazepam (which is a long and agonizing process that doctors say is worse than coming off heroine) so that she could then start the new medicine.
She is now in the second month of a sixth month process of gradually reducing the Clonazepam dosage. She hasn’t slept at all since January (the Clonazepam was giving her two broken hours of sleep a night before she started to reduce the dose). This complete sleep deprivation, plus the many horrendous withdrawal symptoms, are completely doing her in. She’s determined to keep going though so she can start the new treatment in several months time. She has to be extremely careful as previous attempts at coming off the Clonazepam too quickly have caused seizure-like episodes and increased heart muscle stiffness. Please keep her in your thoughts.
She can sometimes go onto twitter on her iPod but just wants to keep it for light-hearted matters and not talk about her health. Please don’t be offended if she’s unable to reply to you.